# SDR YENA2023011300038

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,020 hours, 27,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Loose
- Location: Mlg Actuator
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1288, PBI-PVD. 'RIGHT MAIN GEAR DOOR FORWARD ACTUATOR ROD LOSSE AT THE TOP ( MAIN LANDING GEAR DOOR); SWING GEAR & ADJ R/H MLG LOWER DOOR PER AMM 32-12-00. MDDR CLEARED. MX-4 UPDATED.
